# SDR 9801931225

- Difficulty date: January 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N225NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46582
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 8986263
- Condition: Failed
- Location: Nr 1 Pneu Syst
- Part time: 17 hours
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, NR 1 PNEUMATIC TEMPERATURE LIGHT ILLUMINATED.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURE.  UNABLE TO DEPRESSURIZE DUCT.  REDUCED THROTTLE AND BROUGHT TEMPERATURE DOWN.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED PNEUMATIC PRESSURE REGULATOR VALVE, OPERATIONAL CHECK OK.
